Skip to content

Increasing Returns and Long-Run Growth.

Romer, P. M. (1986). Increasing Returns and Long-Run Growth. Journal of Political Economy, 94(5), 1002-1037.

Type
Journal article
Intellectual base
Primary research
Year
1986
Volume
94
Issue
5
Pages
1002-1037
DOI
10.1086/261420
DOI registrant
University of Chicago Press
Link
https://doi.org/10.1086/261420
Cited from
economics_finance

Cited by

5 citations across 4 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 2 of 5 citations: 2 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Before the registry existed this work was also linked 1 other way.

Registry ID ref:d240627509a4 · see in the full table